Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
The Multi-Wave Method for Nonlinear Evolution Equations
Department of Information and Computing Science, Guangxi University of Technology, 545006 Liuzhou, Guangxi, P.R. China
School of Mathematics and Statistics, Yunnan University, 650091 Kunming, P.R. China
Authors to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
PDF [377 KB, uploaded 8 April 2016]
Abstract The multi-wave method is proposed to find new exact solitary solutions of nonlinear evolution equations. The Caudrey-Dodd-Gibbon-Kaeada equation is employed as an example to illustrate the effectiveness of the suggested method and some new wave solutions with four different velocities and frequencies are obtained. Obviously, the method can be applied to solve other types of nonlinear evolution equations as well.
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Shi, Y.; Dai, Z.; Han, S.; Huang, L. The Multi-Wave Method for Nonlinear Evolution Equations. Math. Comput. Appl. 2010, 15, 776-783.
Shi Y, Dai Z, Han S, Huang L. The Multi-Wave Method for Nonlinear Evolution Equations. Mathematical and Computational Applications. 2010; 15(5):776-783.
Shi, Yeqiong; Dai, Zhengde; Han, Song; Huang, Liwei. 2010. "The Multi-Wave Method for Nonlinear Evolution Equations." Math. Comput. Appl. 15, no. 5: 776-783.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.